# SDR CA010314007

- Difficulty date: March 12, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Mtsbsi MU2B60
- Aircraft time: 10,286 hours
- Engine: Garrtt TPE33110
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 31037081
- Condition: Wrong Part
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) GARRETT SB 72-0634 DATED AUG 17 1989 (OPTIONAL COMPLIANCE) LISTED COMPRESSOR BEARING P/N 3103708-1 AS REPL FOR P/N 3101405-1. BULLETIN APPLICABLE TO ALL MODELS OF TPE 331 ENGINE WHICH PREV HAD P/N 3101405-1 BEARING. SUBSEQUENT REVISION NR 1 TO SB DATED APR 27, 1990 DELETED SOME ENGINE MODELS FROM EFFECTIVITY LIST. ENGINE MODEL DELETED FROM LIST, HOWEVER IT NOT RECOMMENDED TO REMOVE ANY P/N 3103708-1 BEARINGS INST IN COMPLIANCE WITH T HE 1ST ISSUE OF SB- IN NOV 1998 P/N 3103708-1 BEARING INST INTO ENGINE. SUBSEQUENET REVIEW OF LIFE LIMITED COMPONENTS IN ENGINE, AGAINST REQMTS OF SB 72-0180 TBO REQMTS, INDICATED PART NO LONGER LISTED ON APPLICABLE LIFE LIMIT TABLES.
